eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized


Advanced tools       Explore eHealthMe

Home > Paracetamol > Dengue fever > Paracetamol and Dengue fever

Review: could Paracetamol cause Dengue fever?

We study 1,091 people who have side effects while taking Paracetamol from FDA and social media. Find out below who they are, when they have Dengue fever and more.

Paracetamol

Paracetamol (latest outcomes from 1,175 users) has active ingredients of acetaminophen. It is often used in pain.

Dengue fever

Dengue fever (latest reports from 1,480 patients) has been reported by people with high blood pressure, rheumatoid arthritis, high blood cholesterol, stress and anxiety, hypothyroidism.

On Aug, 28, 2014: No report is found.

Do you have Dengue Fever while taking Paracetamol?

Get connected! Join a mobile support group:
- group for people who take Paracetamol
- group for people who have Dengue Fever

Comments from related studies:

  • From this study (1 week ago):

  • Previous grade 4 rcc. 18 months since nephrectomy

    Reply

  • From this study (1 month ago):

  • dizziness severe enough to preculde safe driving along with migraine symptoms, though not necessarily at same time as headache.

    Reply

  • From this study (2 months ago):

  • Over the past 3 weeks I have been working hard and to bed late with little sleep. The above symptoms started about 2 days ago and seem to subside when I relax or immediately after sleep, but return after I wake. I am working in Liberia at present and need to know if it could have any relevance to Ebola
    I had a bad headache about 2 weeks ago, but nothing since. I have had NO nausea or diarrhea or muscle pain or any other symptoms that I am aware are associated to Ebola
    Above under medication I am taking Mybulen, which is a tablet containing Codeine Phosphate (10mg), Ibuprofen (200mg) and Paracetamol (350mg). I have indicated Ibuprofen and Paracetamol above to represent this tablet.

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

More questions for: Paracetamol, Dengue fever

You may be interested at these reviews (what is this?):

  • Bone pain localized to poison ivy rash
    I am having a moderate to strong reaction to poison ivy exposure. I have a localized rash with blistering, swelling and inflammation similar to cellulitis. The rash has been progressing for about a week. The blisters are not weeping or oozing. The area is cleaned daily with neem oil soap. Coincid ...

  • Xanax bed wetting will it stop and do i wear diapers or die
    I am on the very edge of crazy. So starting this is pushing ne way over. I'm 49 for crap sakes. I am so tired of the pain in my body and I am just tired, this is the last slap I can't anymore. Naturally alcohol I am sure is just about the end game along with cuts. Just want to bleed out and not hur ...

  • Penicillin vk induced drowsiness
    I have been taking Penicillin VK and Acetaminophen for a severe pain I had been feeling in my ear. It's been 48 hours since I started taking them. Within the first 24 hours the pain had calmed down and I was feeling normal. However, since day 2 started, I have been feeling really drowsy. I keep fall ...

More reviews for: Paracetamol, Dengue fever

On eHealthMe, Paracetamol (acetaminophen) is often used for pain. Find out below the conditions Paracetamol is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.

What is Paracetamol used for and how effective is it:

Other drugs that are used to treat the same conditions:

Could it be a symptom from a condition:

Drugs in real world that are associated with:

Could your condition cause it?

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

 

Recent mobile support groups

- Metastatic Carcinoid Tumour and Joint Aches

- Decreased Appetite and Vyvanse

- Dizziness and Neuropathy

- Dizziness and Nexium

- Dizziness and Gerd

 

Recent user comments

- "Stabbing pain began at about a level 6 only while I w ... " (1 hour ago)

- "I have had 5 strokes 14 years ago-have osteroporosis, ... " (2 hours ago)

- "Since starting Latuda I have noticed a sharp increase ... " (2 hours ago)

 

Recent searches

- Safflower Oil
- Type 2 Diabetes
- Stress And Anxiety
- Sleep Disorder
- Seminal Vesicular Calculus

   

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.